An Efficient Numerical Method for the Symmetric Positive Definite Second-Order Cone Linear Complementarity Problem

Xiang Wang Nanchang University Xing Li Shanghai University of Finance and Economics Lei-Hong Zhang Soochow University Ren-Cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing mathscidoc:2105.25001

Journal of Scientific Computing, 79, 1608-1629, 2019.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-05-07 10:05:32 uploaded by rcli ] [ 25 downloads ] [ 0 comments ]
@inproceedings{xiang2019an,
  title={An Efficient Numerical Method for the Symmetric Positive Definite    Second-Order Cone Linear Complementarity Problem},
  author={Xiang Wang, Xing  Li, Lei-Hong Zhang, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507100532940643803},
  booktitle={Journal of Scientific Computing},
  volume={79},
  pages={1608-1629},
  year={2019},
}
Xiang Wang, Xing Li, Lei-Hong Zhang, and Ren-Cang Li. An Efficient Numerical Method for the Symmetric Positive Definite Second-Order Cone Linear Complementarity Problem. 2019. Vol. 79. In Journal of Scientific Computing. pp.1608-1629. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507100532940643803.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved